MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. PRO-LINE®CT PRESSURE INJECTABLE CVC (ISOPLAST)

MEDICAL COMPONENTS, INC. PRO-LINE®CT PRESSURE INJECTABLE CVC (ISOPLAST)
Model Number MD28035201
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Possible broken broviac line a 5fr double lumen placed via the left internal jugular @ 27.5cm.Ct compatible line being replaced was 5fr dual lumen.P the white lumen was running heparin 200 units/ml in dextrose 5% in water + milrinone 600 mcg/ml in d5w and the purple/powerport lumen was running treprostinil 10,000 ng/ml in normal saline (never identified any other medication administration to this lumen) during this time frame.There were a few other iv medications administered during this time: o lorazepam iv x1 dose on 4/8 (2 mg/ml vial) o midazolam intravenous pro re nata dressing changes on 4/8, 4/10, and 4/17 (5 mg/ml 2 ml vial) o ondansetron iv on 4/7 and 4/9 (4 mg/2 ml vial).
 
Event or Problem Description
No device was returned and no photographs provided.Initial reporter stated issue was precipitate noted after infusing heparin and milrinone.Precipitate migrated to the device hub and was not able to be flushed or withdrawn.There was no issue with the device.
 
Additional Manufacturer Narrative
Initial reporter stated issue was precipitate noted after infusing heparin and milrinone.Precipitate migrated to the device hub and was not able to be flushed or withdrawn.There was no issue with the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRO-LINE®CT PRESSURE INJECTABLE CVC (ISOPLAST)
Common Device Name
PRO-LINE®CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key22097895
Report Number2518902-2025-00027
Device Sequence Number8354067
Product Code LJS
UDI-Device Identifier00884908180497
UDI-Public(01)00884908180497(17)290128(10)MRPA120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMD28035201
Device Catalogue NumberMD28035201
Device Lot NumberMRPA120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale
Patient Weight25 KG
Patient RaceAmerican Indian Or Alaskan Native